# SDR REXA201100775

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 18,335 hours, 15,707 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

XFLOW/APU PUMP-CAUTION MSG INFLIGHT DURING CRUISE W/ APU OFF FUEL QUANTITIES WERE NORMAL.  FOUND FUEL LINE LEAKING FROM THE APU FUEL SOLENOID.  RESCURED THE LINE AND PERFORMED OP CHECK APU IAW AMM 49-10-00.  OP CHECK GOOD, LEAK CHECK GOOD.
